# SDR UALA2012061403263

- Difficulty date: June 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 63,509 hours, 23,331 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP.  AFTER FLT CAPTS WINDOW BINDS AND WON'T UNLOCK.  ADJUSTED NR 2 WINDOW CAPTS SIDE PER MM.  PRESSURIZED CABIN TO 4 LBS & RECHECKED AFTER DEPRESSURIZATION WINDOW LATCH LOCK OPS GOOD.
